MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB

Medline Industries, LP MEDLINE; TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB
Catalog Number TCB228N21S
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the right side legrest is no locking staying in the elevated position and will just fall.".
 
Additional Manufacturer Narrative
Per customer call, the transport chair arrived less than a month ago, and the right side legrest is no locking staying in the elevated position and will just fall; no fall or injury was reported during this phone.Sample and/or photo/video was not available, medline quality followed up with the customer to try and obtain the necessary information, pcn history was reviewed, and quality control inspection records were reviewed.Investigation results were not confirmed.No product changes were identified that could have contributed to the alleged product failure, and a formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50868046
Report Number1417592-2026-48672
Device Sequence Number13067227
Product Code INM
UDI-Device Identifier00193489036810
UDI-Public00193489036810
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTCB228N21S
Device Lot Number16424040002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown